U.S. doctors online nowAsk doctors free
FL
A 37-year-old female asked:

Vitamins cause bad taste? am taking fish oil, cranberry, turmeric, vitamin c. notice food tastes bad and bad taste lingers in mouth. related?

2 doctor answers2 doctors weighed in
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Among what you have listed fish oil and turmeric may cause an after taste rather than vitamins, medical conditions, commonly thrush can cause taste alterations as well. Talk to your doc about your symptoms.
Dr. Gurmukh Singh
Pathology 50 years experience
If you are eating a balanced diet, you do not need any of these supplements. One of more of these could be causing your symptoms. For healthy diet: http://www.choosemyplate.gov/., exercise 30 minutes/day, drink enough water daily so your urine is mostly colorless, have safe sex, no tobacco alcohol weed or street drugs. Wish you good health!
Last updated Aug 13, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.